# SDR UALA2010110504102

- Difficulty date: November 5, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 36,940 hours, 4,502 cycles
- Engine: Pwa PW4077
- Engine time: 53,342 hours, 7,521 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Guide Vane
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 53,342 hours, 7,521 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAILED BORO INSP.  FOUND MULTIPLE (MORE THAN 3) T1 NGV WITH T/E BURNBACK MORE THAN 0.15".  ALSO FOUND ONE VANE WITH COMPLETE BURN THROUGH THRU BAFFLE FROM CONVEX SIDE TO CONCAVE SIDE WITH CONCAVE SIDE COOLING HOLES VISIBLE.
